# SDR I5PA2022010475701

- Difficulty date: January 4, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 75,756 hours, 24,593 cycles
- Engine: Pwa PW2037
- Engine time: 56,792 hours, 17,697 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Alternator
- Part number: 430219
- Part serial: DNMUAA0371
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REPLACE DUE TO HISTORY L ENG REV CONT, L ENG SEC CONT.
CORRECTIVE ACTION: R/R EEC ALTERNATOR REF AMM 73-21-05. OK FOR CONT SVC.
